# SDR FDEA201110124434

- Difficulty date: October 12, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CUT-OUT AFT SIDE FR 26 GOUGED AT EDGE BETWEEN STR 36 R-   37R, BLENDED AND SMOOTHED GOUGE AT FWD CARGO COMPARTMENT CUT-OUT BETWEEN STR 36R AND 37R AT FR 26R IAW SRM 51-73-10, MECHANICALLY MEASURE MAT LOSS ON EDGE .020" FOUND TO BE WITHIN LIMIT IAW SRM 53-13-12, TOP COATED BLENDED AREA IAW SRM 51-75-10.
